This may not have anything to do with your problem, but I got tachycardia - that feeling of fluttering feeling in my stomach and gas bubbles - from eating foods with a chemical I don't tolerate. It's not all that uncommon. Your stomach sits right under your heart, so it's hard to tell which is the problem.
My allergist had me keep a food journal which helped me identify my food triggers. I got off those foods and the events stopped. My trigger foods include pork, cereals with dried fruit, including raisins, corn starch (in gravy, pies, etc), corn syrup in sodas, maple syrup, gelatin, most bread and a little in beef, onions, garlic and lots more foods. The chemical they all contain, some naturally, some from processing, is sulfite. You can google a complete list, but not all the foods on those lists have enough in them to count. It's not like a peanut allergy. I can have chocolate, as long as it's not the yummy dark kind.
One way to get rid of the "bubbles" feeling is to do the Valsalva maneuver - take a breath, hold it and press down like moving your bowels. It will often convert the heart to normal rhythm. Of course, check with your cardiologist first!
My cardiologist thought I was fine too, and shortly after I saw him I went into a heart attack when a tachy event started. An artery in my heart went into spasm at one tiny point and wouldn't quit. I needed a stent to open the artery.
There are loads of posts on this and related topics. See the search box at the top of the page.
Of course this may have nothing to do with you, but the food journal (see other posts) is a really cheap way to test yourself. It takes at least a couple of months, but it works to find all sorts of intolerances, and there are other things in foods that cause reactions, MSG, salicylates (aspirin type chemicals), etc.
I didn't tolerate any of the heart meds on a regular basis - had to try them after the heart attack. Keep asking for different ones until you find what works for you. I like atenolol best when I'm having a hard time with a bit of tachycardia (usually because I ate something I shouldn't have). I only take 25 mg at a time, very low dose.